# SDR CALA9601318

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: ANB710059
- Condition: Damaged
- Location: Lt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING INBOARD SLAT TO FUSELAGE FAIRING WAS FOUND DAMAGED ON ARRIVAL.  ICE DAMAGE WAS SUSPECT DUE TO THE NR 2 WATER SYSTEM WAS FOUND LEAKING FROM OVERFLOW AT SERVICING PANEL.  THE NR 2 WATER SYSTEM WAS EMPTY ON ARRIVAL.  THE NR 2 WATER SYSTEM WAS PLACARDED INOPERATIVE.  THE FAIRING WAS REPAIRED IAW ECRA 5350-01284.  A DIP WAS ISSUED TO REINSPECT THE REPAIR EVERY FLIGHT UNTIL A PERMANENT REPAIR IS ACCOMPLISHED WITHIN 15 DAYS.
